# SDR 96ZZZX4151

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- Engine: Cont TSIO360EB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 6410321147
- Condition: Leaking
- Location: Fuel Manifold
- Part time: 54 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD VALVE HAS FUEL LEAKING FROM TOP OF UNIT.  INCREASE TORQUE VALUE FOR SCREWS.
